# SDR CA101223004

- Difficulty date: December 21, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 30,761 hours
- Engine: Ge CF343A1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 601R1001113A
- Condition: Cracked
- Location: Wings
- Part time: 32,876 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUSPECT CRACKS WERE NOTED ON ANGLE MEMBER ALONG TWO VERTICAL STIFFENERS IN THE LHS AND RHS CENTRE WING FUEL TANKS. THE AME WAS PERFORMING AN INSPECTION OF THE INTERNAL FUEL TANKS IN ACCORDANCE WITH TASK RJ2-57-510-502 AND TASK RJ2-57-610-502 RESPECTIVELY WHEN THESE CRACKS WERE DISCOVERED. EDDY CURRENT CARRIED OUT AS PER NDTM 51-20-06 PT.1 AND CRACKS INDICATIONS WERE CONFIRMED. CRACKED ANGLES P/N 601R10011-13A IN THE LHS WING FUEL TANK AND CRACKED ANGLE P/N 601R10011-14A IN THE RHS WING FUEL TANK WERE REMOVED AND REPLACED IN ACCORDANCE WITH SRM CHAPTER 51-10-06 PARAGRAPH 3, PART D.
